FAQs ABOUT ANACORT 40MG INJECTION
Q. Can ANACORT 40MG INJECTION be given to infants?
A. No, ANACORT 40MG INJECTION is not recommended for children below the age of 6. For children above the age of 6 and adults, your doctor will decide the correct dose or select a suitable alternative therapy for your child.
Q. Can I self-administer ANACORT 40MG INJECTION at my home?
A. No, ANACORT 40MG INJECTION is administered only by a doctor or a nurse in the muscles or joints. Do not self-administer it at home. Consult your doctor for advice.
Q. Can I stop receiving ANACORT 40MG INJECTION if I feel better?
A. ANACORT 40MG INJECTION is a steroid medication, Treatment with steroids should not be abruptly stopped as it may lead to various adverse effects. The dosage of ANACORT 40MG INJECTION is to be gradually reduced.
Q. What are the precautions I should follow during the course of my treatment with ANACORT 40MG INJECTION?
A. During the course of treatment with ANACORT 40MG INJECTION, stay away from people who have chickenpox or shingles if you never had it in past as it could have severe effects. Visit a doctor immediately, if you come in contact with a person having it. Also, do not have any vaccinations without your doctor’s consent while receiving ANACORT 40MG INJECTION.
Q. Do I need to follow a special diet while receiving ANACORT 40MG INJECTION?
A. If you are receiving long-term intramuscular treatment with ANACORT 40MG INJECTION, it is recommended to include more proteins in your diet. It is so because long-term treatment with steroids can result in gradual loss of weight.
Q. What happens after stopping the ANACORT 40MG INJECTION treatment?
A. After the termination of your treatment with ANACORT 40MG INJECTION, there can be the development of certain flu-like symptoms, runny nose or itchy eyes and skin. Usually, after the cessation of treatment with ANACORT 40MG INJECTION, your doctor may ask you to take oral steroids for a while.
Q. Does ANACORT 40MG INJECTION cause mental illness?
A. Yes, ANACORT 40MG INJECTION is reported to cause mental illness if taken at higher doses. It generally goes away by lowering the dosage. Also, report to a doctor if you feel depressed and have suicidal thoughts.